# SDR DALA2017080906069

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 79,485 hours, 60,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CAP AT BS 1418, LONGERON 2L IN THE AFT ACCESORIES COMPARTMENT.  THE FRAME CAP WAS REPAIRED THE SRM 53-01, FIG 2.  SHEET 4.
